# SDR SWIA201231644

- Difficulty date: August 9, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 27,965 hours, 23,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 621 AFT PRESSURE BULKHEAD FORWARD FACE AT WL 131.0 LBL 27.5 ABOVE AFT CARGO DOOR TRACK.  (C-CHECK)  REPAIRED PER REO.
